MathSciNet Relay Station
MathSciNet bibliographic data
MR2397998 35J60 (35A35 35J25)
Han, Houde; Huang, Zhongyi; Yin, Dongsheng Exact artificial boundary conditions for quasilinear elliptic equations in unbounded domains. Commun. Math. Sci. 6 (2008), no. 1, 71–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement